Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 345, Number 1

All articles in this issue are freely accessible.

The Selberg trace formula for $SL(3,Z)\SL(3,R)/SO(3,R)$
D. I. Wallace.
Trans. Amer. Math. Soc. 345 (1994), 1-36
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1184117
Finite Group Actions on Siegel Modular Spaces
K. F. Lai and Ronnie Lee.
Trans. Amer. Math. Soc. 345 (1994), 37-45
Abstract, references and article information
Full-text PDF Free Access    
Differential equations for symmetric generalized ultraspherical polynomials
Roelof Koekoek.
Trans. Amer. Math. Soc. 345 (1994), 47-72
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1260202
Nonlinear quantum fields in $≥4$ dimensions and cohomology of the infinite Heisenberg group
J. Pedersen, I. E. Segal and Z. Zhou.
Trans. Amer. Math. Soc. 345 (1994), 73-95
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1204416
Eigenvalues and eigenspaces for the twisted Dirac operator over $SU(N,1)$ and $Spin(2N,1)$
Esther Galina and Jorge Vargas.
Trans. Amer. Math. Soc. 345 (1994), 97-113
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1189792
Braid groups and left distributive operations
Patrick Dehornoy.
Trans. Amer. Math. Soc. 345 (1994), 115-150
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1214782
Analysis and applications of holomorphic functions in higher dimensions
R. Z. Yeh.
Trans. Amer. Math. Soc. 345 (1994), 151-177
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1260207
Théorème de Ney-Spitzer sur le dual de $SU(2)$
Philippe Biane.
Trans. Amer. Math. Soc. 345 (1994), 179-194
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1225572
Lattice-ordered algebras that are subdirect products of valuation domains
Melvin Henriksen, Suzanne Larson, Jorge Martinez and R. G. Woods.
Trans. Amer. Math. Soc. 345 (1994), 195-221
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1239640
Semigroups and stability of nonautonomous differential equations in Banach spaces
Nguyen Van Minh.
Trans. Amer. Math. Soc. 345 (1994), 223-241
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1242785
Kinematic formulas for mean curvature powers of hypersurfaces and Hadwiger’s theorem in $R^{2n}$
Jia Zu Zhou.
Trans. Amer. Math. Soc. 345 (1994), 243-262
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1250829
Asymptotic measures for skew products of Bernoulli shifts with generalized north pole–south pole diffeomorphisms
D. K. Molinek.
Trans. Amer. Math. Soc. 345 (1994), 263-291
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1254191
Connections with exotic holonomy
Lorenz J. Schwachhöfer.
Trans. Amer. Math. Soc. 345 (1994), 293-321
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1250825
On the additive formulae of the theta functions and a collection of Lambert series pertaining to the modular equations of degree $5$
Li-Chien Shen.
Trans. Amer. Math. Soc. 345 (1994), 323-345
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1250827
A homotopy invariance theorem in coarse cohomology and $K$-theory
Nigel Higson and John Roe.
Trans. Amer. Math. Soc. 345 (1994), 347-365
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1243611
Writing integers as sums of products
Charles E. Chace.
Trans. Amer. Math. Soc. 345 (1994), 367-379
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1257641
The spectra of random pseudo-differential operators
Jingbo Xia.
Trans. Amer. Math. Soc. 345 (1994), 381-411
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1250828
A family of real $2^{n}$-tic fields
Yuan Yuan Shen and Lawrence C. Washington.
Trans. Amer. Math. Soc. 345 (1994), 413-434
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1264151